# SDR USAA2014073000010

- Difficulty date: July 28, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36917
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON FUSELAGE SKIN BETWEEN BS 740 TO 760 & BETWEEN STRINGER 19L TO 23L.  REPAIRED FUSELAGE SKIN IAW SRM 53-00-01-1A-1, FIG 101, DET III & EA 506048.
